RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2011, Number 3, Pages 108–112 (Mi basm296)  

Semilattices of $r$-archimedean subdimonoids

Anatolii V. Zhuchok

Department of Mechanics and Mathematics, Kyiv National Taras Shevchenko University, Kyiv, Ukraine

Abstract: We characterize dimonoids which are semilattices of $r$-archimedean ($\ell$-archimedean, $(t;r)$-archimedean) subdimonoids.

Keywords and phrases: dimonoid, semilattice of subdimonoids, semigroup.

Full text: PDF file (91 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 08B20, 20M10, 20M50, 17A30, 17A32
Received: 17.08.2011
Language:

Citation: Anatolii V. Zhuchok, “Semilattices of $r$-archimedean subdimonoids”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2011, no. 3, 108–112

Citation in format AMSBIB
\Bibitem{Zhu11}
\by Anatolii V.~Zhuchok
\paper Semilattices of $r$-archimedean subdimonoids
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2011
\issue 3
\pages 108--112
\mathnet{http://mi.mathnet.ru/basm296}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2952659}
\zmath{https://zbmath.org/?q=an:1252.08002}


Linking options:
  • http://mi.mathnet.ru/eng/basm296
  • http://mi.mathnet.ru/eng/basm/y2011/i3/p108

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Number of views:
    This page:117
    Full text:42
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020